Please use this identifier to cite or link to this item:
Title: A generalization of a binomial sum for the Stirling numbers of the second kind
Authors: González, Luis 
Santana, Angelo 
UNESCO Clasification: 120903 Análisis de datos
240401 Bioestadística
Keywords: Binomial moments
Combinatorial identity
Generalized r-permutations
Generalized sampling
Stirling numbers of the second kind
Issue Date: 2015
Journal: Ars Combinatoria 
Abstract: A combinatorial sum for the Stirling numbers of the second kind is generalized. This generalization provides us with a new explicit formula for the binomial sum ∑k=0 n=krak(k n where a, b ∈ ℝ- {0}, n, r ∈ ℕ. As relevant special cases, simple explicit expressions for both the binomial sum ∑k=0 n kr(k n) and the raw moment of order r of the binomial distribution B (n, p) are given. All these sums are expressed in terms of generalized r-permutations.
ISSN: 0381-7032
Source: Ars Combinatoria [ISSN 0381-7032],v. 118, p. 305-313
Appears in Collections:Artículos
Show full item record

Page view(s)

checked on Feb 24, 2024

Google ScholarTM



Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.